MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number MAXNJ
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report where it was alleged that the unit provided a reading that was lower than the expected value and the problem was isolated to the reported sensor.The customer indicated that there was no patient harm.
 
Additional Manufacturer Narrative
One sample was received for analysis and the reported issue could not be confirmed.A visual and functional evaluation was performed and there was no defect found.It passed both oximeter and continuity tests successfully.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key6802773
Report Number1282497-2017-05282
Device Sequence Number1267452
Product Code DQA
UDI-Device Identifier20884522041710
UDI-Public20884522041710
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2019
Device Model NumberMAXNJ
Device Catalogue NumberMAXNJ
Device Lot Number161410100H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer11/01/2017
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1